MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-10-32F
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 02/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding dislocation involving a trident liner was reported.The event was confirmed vial clinician review.Method & results product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Medical records received and evaluation: a review of the provided medical records by a clinical consultant stated the following comment: "represents a male patient, dob (b)(6) described as weighing (b)(6) kg who underwent a right tha on (b)(6) 2018 which was revised on (b)(6) 2020 for recurrent dislocations.On (b)(6) 2018 handwritten brief operative note for a right tha under general anesthesia and a posterior approach.Acetabulum was reamed to 57 for a 58 trident hemispherical shell, 32/10 degree liner, cemented exeter stem.Uncomplicated surgery was noted.Implant labels for the surgery note a #3 exeter v-40 stem with a 32/0 v-40 lfit head were implanted.X-rays on (b)(6) 2020 notes an ap right hip with a hybrid tha.No screws in the acetabular component, reduced and in nominal position.Another ap of the right hip on (b)(6) 2020 shows the hip dislocated with no other changes in the components.No clinical or pmh, no revision operative report or examination of explanted components.Based upon the information available for review, we can confirm at least 1 dislocation of the right tha, but cannot comment on the cause of this clinical event or create a medical report regarding this case." product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: clinician review indicated that we can confirm at least one (1) dislocation of the right tha, but cannot comment on the cause of this clinical event.The exact cause of the event could not be determined because insufficient information was provided.Further information such as clinical or past medical history (pmh), revision operative report and examination of explanted components are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.Device not returned.
 
Event or Problem Description
An exeter / trident hip was revised for recurrent dislocation.

Brand Name
TRIDENT 10° X3 INSERT 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9884709
Report Number0002249697-2020-00609
Device Sequence Number11459285
Product Code LPH
UDI-Device Identifier07613327039863
UDI-Public07613327039863
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number623-10-32F
Device Catalogue Number623-10-32F
Device Lot NumberA80X2R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69
Patient Weight85